6 results for Abdullo R. Hayotov.

Parameters for your search query:
Keyword    Abdullo R. Hayotov

Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Polynomial Weight in Sobolev Space
American Journal of Numerical Analysis. 2014, 2(5), 144-151. DOI: 10.12691/ajna-2-5-2
Pub. Date: October 19, 2014Views: 10077Downloads: 6213
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1)
American Journal of Numerical Analysis. 2014, 2(4), 115-127. DOI: 10.12691/ajna-2-4-4
Pub. Date: June 16, 2014Views: 11073Downloads: 6638
Open AccessArticle
Export: RIS | BibTeX | EndNote
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space
American Journal of Numerical Analysis. 2014, 2(4), 107-114. DOI: 10.12691/ajna-2-4-3
Pub. Date: June 02, 2014Views: 11466Downloads: 6877
Open AccessArticle
Export: RIS | BibTeX | EndNote
Construction of Optimal Quadrature Formula for Numerical Calculation of Fourier Coefficients in Sobolev Space L2(1)
American Journal of Numerical Analysis. 2016, 4(1), 1-7. DOI: 10.12691/ajna-4-1-1
Pub. Date: January 26, 2016Views: 7296Downloads: 5233
Open AccessArticle
Export: RIS | BibTeX | EndNote
About Coefficients and Order of Convergence of the Optimal Quadrature Formula
American Journal of Numerical Analysis. 2014, 2(2), 35-48. DOI: 10.12691/ajna-2-2-2
Pub. Date: March 03, 2014Views: 9829Downloads: 5548
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas for the Cauchy Type Singular Integral in the Sobolev Space L2(2)(-1,1)
American Journal of Numerical Analysis. 2013, 1(1), 22-31. DOI: 10.12691/ajna-1-1-4
Pub. Date: December 09, 2013Views: 11261Downloads: 6403
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types